| Catalog Number |
00430902900 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Device product code - (b)(4).Foreign - event occurred in (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during an initial procedure, the metal post of the liner impactor broke.No impact or consequences to the patient were reported.Attempts have been made and no further information has been provided.
Event or Problem Description
No additional information at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.The reported event was confirmed by visual examination of the returned product, which identified the post was fractured and the device exhibits wear and tear, indicating repeated use.Material harness of the impactor was tested and found to be conforming to print specifications.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.